I got pneumonia while on Remicade. It took me longer to recover than I would have expected. I had to postpone my infusion until I 1) finished my antibiotics, 2) no longer had a fever, 3) no longer was wheezing, 4) no longer had a productive cough. Getting rid of the cough was the longest part of the ordeal.
I am concerned that you say you are probably worse since finishing the antibiotics. You really need to see your primary and get checked out. It could be that you did not have the correct antibiotic. Or is your primary concern continued coughing/wheezing, difficulty breathing? You might have some asthma that can occur after a bout of pneumonia. Your primary should be able to determine what is going on and get you the help you need.
As long as you are still symptomatic, it is risky to take any anti-TNF because if an infection is still lurking somewhere, you could get seriously ill by taking your Humira.
Moderator Crohn's Disease Forum
CD, Ankylosing Spondylitis, small fiber peripheral neuropathy, avascular necrosis, diffuse connective tissue disease, Sjogren's Syndrome ?